On the differentiation of a hypergeometric function with respect to the parameter
Fundamentalʹnaâ i prikladnaâ matematika, Tome 16 (2010) no. 6, pp. 91-94
Cet article a éte moissonné depuis la source Math-Net.Ru
A new lower bound for integer-valued linear forms of values of certain hypergeometric functions is established.
@article{FPM_2010_16_6_a6,
author = {P. L. Ivankov},
title = {On the differentiation of a~hypergeometric function with respect to the parameter},
journal = {Fundamentalʹna\^a i prikladna\^a matematika},
pages = {91--94},
year = {2010},
volume = {16},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FPM_2010_16_6_a6/}
}
P. L. Ivankov. On the differentiation of a hypergeometric function with respect to the parameter. Fundamentalʹnaâ i prikladnaâ matematika, Tome 16 (2010) no. 6, pp. 91-94. http://geodesic.mathdoc.fr/item/FPM_2010_16_6_a6/
[1] Belogrivov I. I., “O transtsendentnosti i algebraicheskoi nezavisimosti znachenii nekotorykh $E$-funktsii”, Vestn. Mosk. un-ta. Ser. 1. Matematika, mekhanika, 1967, no. 2, 55–62 | MR | Zbl
[2] Ivankov P. L., “Ob arifmeticheskikh svoistvakh znachenii gipergeometricheskikh funktsii”, Mat. sb., 182:2 (1991), 283–302 | MR | Zbl
[3] Ivankov P. L., “Ob arifmeticheskikh svoistvakh znachenii gipergeometricheskikh funktsii s razlichnymi parametrami”, Mat. zametki, 52:6 (1992), 25–31 | MR | Zbl
[4] Shidlovskii A. B., Diofantovy priblizheniya i transtsendentnye chisla, Izd-vo Mosk. un-ta, M., 1982 | MR | Zbl
[5] Mahler K., “Applications of a theorem by A. B. Shidlovski”, Proc. Roy. Soc. London Ser. A, 305 (1968), 149–173 | DOI | MR | Zbl